Rocky Mountain Journal of Mathematics

Atomic decomposition of martingale weighted Lorentz spaces with two-parameter and applications

Maryam Mohsenipour and Ghadir Sadeghi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce martingale weighted two-parameter Lorentz spaces and establish atomic decomposition theorems. As an application of atomic decomposition we obtain a sufficient condition for sublinear operators defined on martingale weighted Lorentz spaces to be bounded. Moreover, some interpolation properties with a function parameter of those spaces are obtained.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 3 (2017), 927-945.

Dates
First available in Project Euclid: 24 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1498269817

Digital Object Identifier
doi:10.1216/RMJ-2017-47-3-927

Mathematical Reviews number (MathSciNet)
MR3682155

Zentralblatt MATH identifier
1380.46025

Subjects
Primary: 46B70: Interpolation between normed linear spaces [See also 46M35] 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 60G42: Martingales with discrete parameter 60G46: Martingales and classical analysis

Keywords
Lorentz space interpolation two-parameter martingale atomic decomposition

Citation

Mohsenipour, Maryam; Sadeghi, Ghadir. Atomic decomposition of martingale weighted Lorentz spaces with two-parameter and applications. Rocky Mountain J. Math. 47 (2017), no. 3, 927--945. doi:10.1216/RMJ-2017-47-3-927. https://projecteuclid.org/euclid.rmjm/1498269817


Export citation

References

  • H. Avci and A.T. Gürkanli, Multipliers and tensorproducts of $L(p,q)$ Lorentz spaces, Acta Math. Sci. 27 (2007), 107–116.
  • C. Bennett and R. Sharply, Interpolation of operatores, Pure Appl. Math. 129 (1988).
  • M.J. Carro, J.A. Raposo and J. Soria, Recent development in the theory of Lorentz spaces and weighted inequalities, Mem. Amer. Math. Soc. 187 (2007).
  • M.J. Carro and J. Soria, Weighted Lorentz spaces and the Hardy operator, J. Funct. Anal. 112 (1993), 480–494.
  • J. Cerdà and H. Call, Interpolation of classical Lorentz spaces, Positivity 7 (2003), 225–234.
  • M. Ciesielski, A. Kamińska, P. Kolwicz and R. Pluciennik, Monotonicity and rotundity of Lorentz spaces $\Gamma_{p,w}$, Nonlin. Anal. 75 (2012), 2713–2723.
  • R.R. Coifman, A real variable characterization of $H^P$, Stud. Math. 51 (1974), 269–274.
  • R.R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569–645.
  • C. Fefferman and E.M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137–193.
  • K.P. Ho, Atomic decomposition, dual spaces and interpolations of martingale Hardy-Lorentz-Karamata spaces, Quart. J. Math. 65 (2014), 985–1009.
  • Y.L. Hou and Y.B. Ren, Weak martingale Hardy spaces and weak atomic decompositions, Sci. China 49 (2006), 1–10.
  • Y. Jiao, L. Peng and P.D. Liu, Atomic decompositions of Lorentz martingale spaces and applications, J. Funct. Space Appl. 7 (2009), 153–166.
  • Y.F Li and P.D. Liu, Weak atomic decompositions of $B$-valued martingales with two-parameters, Acta Math. Hungar. 127 (2010), 225–238.
  • L.E. Persson, Interpolation with a parameter function, Math. Scand. 59 (1986), 199–222.
  • M.M. Rao and Z.D. Ren, Theory of Orlicz spaces, Marcel Dekker, New York, 1991.
  • C. Riyan and G. Shixin, Atomic decomposition for two-parameter vector-valued martingales and two-parameter vector-valued martingal spaces, Acta Math. Hungar. 93 (2001), 7–25.
  • F. Weisz, Martingale Hardy spaces and their application in Fourier-analysis, Lect. Notes Math. 1568 (1994).